# SDR CA061013001

- Difficulty date: October 10, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 26,658 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct Seal
- Part number: 690200
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE THE CREW OBSERVED A BLEED AIR LEAK WARNING. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITH NO FURTHER PROBLEM. MAINTENANCE DETERMINED THAT A BLEED AIR SYSTEM DUCT SEAL HAD FAILED. THE AIRCRAFT IS AWAITING PARTS. (TC NR 20061013001)
